# SDR ASAA2018060874966

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 10,083 hours, 3,452 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC FAILED WITH VTK.  RAN QRH.  SWITCHED BOTH TO RIGHT SIDE.  ACFT GROUNDED.  INTERMITENT FAULT,  RESET, & OPS NORMAL IAW FIM 34-61, TASK 807.
